MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "the autopulse platform (sn (b)(4)) stopped after performing three compressions" was confirmed during the archive data review but not during the functional testing.There were no device malfunction observed during the evaluation and the platform worked as intended.Upon visual inspection, no physical damage was observed.The autopulse platform passed the initial functional testing without any fault or error.Load cell characterization test was performed and confirmed both cell modules are functioning within the specification.Based on the archive data review, the autopulse platform stopped after performing 2 to 3 compressions due to ua19 error message around the reported complaint date.The archive data showed that the autopulse platform was used on a heavy object (max load sum exceeded 800 lbs).The load plate detected too much weight being applied exceeds 270 lbs/123 kg.User advisory is a clearable error message and is designed into the platform to alert the operator that autopulse has detected one of several conditions.Ua19 error message alerts the operator that the load plate has detected too much weight being applied.The ua19 error message can be cleared by restarting the platform.Upon customer approval, the autopulse platform will be further tested to full specification.
 
Event or Problem Description
The autopulse platform (sn (b)(4)) stopped after performing three compressions.No additional information was provided.No known impact or consequence to patient information was provided.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key9172456
Report Number3010617000-2019-00884
Device Sequence Number11397431
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1